I am pretty sure Mirena is a hormone releasing IUD, as opposed to a traditional copper one. I am not a doctor, but you may just have a comnination of slight inflammation from the actual insertion, and possibly some water weight if you are sensitive to progesterone or anything.
I would go back to your regular diet and exercise plan, try to keep everything else in your life as stable as possible and give it 10 days before you decide you have "permanently" gained weight.
Alternatively, if it is driving you nuts worrying about it, make an appointment with your GP and talk to him about a more intensive diet and exercise plan.
Hope you feel better soon! :)
I had the Mirena IUD for 16 months and it was the WORST!!! I gained 45 lbs, was loosing hair, horrible acne breakouts, mood swings, depression and my ob/gyn told me that it was b/c of the mirena. I've had it out for about 6 months now and have lost 20 of the 45 lbs.